# SDR DL72S960667

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N469DA
- Make and model: Boeing 727232
- Aircraft serial: 20746
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 65162249092
- Condition: Worn
- Location: Nr 8 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, NR 8 L/E SLAT WAS FOUND WITH DAMAGED INTERNAL SUPPORT RIB.  ACCOMPLISHED REPAIRS PER SRM 57-50-3.
